Additional Metadata
Keywords Decay rate, Dual process, GI/G/1-type queue, Infinite background state, Markov additive process, Priority queue, Stationary distribution, Wiener-Hopf factorization
Persistent URL dx.doi.org/10.1239/aap/1103662965
Journal Advances in Applied Probability
Citation
Miyazawa, M. (Masakiyo), & Zhao, Y. (2004). The stationary tail asymptotics in the GI/G/1-type queue with countably many background states. Advances in Applied Probability, 36(4), 1231–1251. doi:10.1239/aap/1103662965